Solution of Shannon's problem on the monotonicity of entropy

Shiri Artstein, Keith M. Ball, Franck Barthe, Assaf Naor

Research output: Contribution to journalArticlepeer-review

109 Scopus citations
Original languageEnglish (US)
Pages (from-to)975-982
Number of pages8
JournalJournal of the American Mathematical Society
Issue number4
StatePublished - Oct 2004
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


  • Central limit theorem
  • Entropy growth
  • Fisher information


Dive into the research topics of 'Solution of Shannon's problem on the monotonicity of entropy'. Together they form a unique fingerprint.

Cite this